advertisement
Question
Posted by: Meme | 2005/01/11

Topamax 50mg side effects????

Hi there, I've been on topamax 50mg twice a day, for about a month now, but I'm feeling EXTREMELY nauseous, I can barely eat anything. Is this possibly a side effect? I can't see my pshyciatrist right now, but I'm really feeling terrible. Kindly help asap, I'm desperate to feel better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Usually, one would hope that most side-effects would tend to decrease after one has been on the med for a month, though some persist. Nausea can be a side-effect of Topamax ( as, for instance, can a change in the taste of some of what we eat) ; though of course it can also be caused by something fully unrelated to the topamax. Could you call your psychiatrist ( before your next visit ) as he knows why he specifically chose topamax for you, and at whatever specific dose, and could advise on whether to reduce the dose, or change meds, before your next visit.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement